# SDR SWAA2021042665297

- Difficulty date: April 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 822 hours, 364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASH LIGHT B- F/A JUMPSEAT (ISLE SIDE) RED LIGHT; OK TO CONTINUE PER MEL 25-64-02 SP#1B MDDR # 108690 ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / R/R BATTERY IN B-FLT ATTENDANT JUMPSEAT PER SIP. ANDTAMPER SEAL CL # 87290
